PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

$W^{1,1}_{0}({\varOmega })$ solutions for some nonlinear elliptic equations

Volume 167 / 2022

Haydar Abdelhamid Colloquium Mathematicum 167 (2022), 115-126 MSC: Primary 35A01, 35J60, 35J66, 35J92. DOI: 10.4064/cm8364-12-2020 Published online: 12 May 2021


We prove the existence of renormalized solutions belonging to $W^{1,1}_{0}(\Omega )$ of a class of strongly nonlinear elliptic $p$-Laplace type problems when $1 \lt p \lt 2-1/N$ with data of poor summability in the Lebesgue space $L^{m}(\Omega )$, $m=N/((p-1)N+1)$. Our method consists in applying Schaefer’s classical fixed point theorem relying on new estimates of the gradient of the unique renormalized solution of problems with datum in $L^{m}(\Omega )$.


  • Haydar AbdelhamidFaculty of Sciences and Humanities
    Fahad Bin Sultan University
    P.O. Box 15700
    Tabuk 71454, Saudi Arabia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image